On the scaling limit of a singular integral operator

Igor M. Krichever, Duong Hong Phong

Research output: Contribution to journalArticlepeer-review

Abstract

The scaling limit and Schauder bounds are derived for a singular integral operator arising from a difference equation approach to monodromy problems.

Original languageEnglish
Pages (from-to)121-134
Number of pages14
JournalGeometriae Dedicata
Volume132
Issue number1
DOIs
Publication statusPublished - Mar 2008
Externally publishedYes

Keywords

  • Global Schauder estimates
  • Hilbert transforms
  • Singular integrals

Fingerprint

Dive into the research topics of 'On the scaling limit of a singular integral operator'. Together they form a unique fingerprint.

Cite this